# SDR DALA2017102507816

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 44,277 hours, 19,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE.  FREED AND REMOVED OBSTRUCTION FROM KNUCKLE KNOCKER ASSY. OPERATES FREELY OK FOR SERVICE.
